Torsion and endomorphisms of abelian varieties over infinite extensions of number fields

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The author studies abelian varieties with infinite torsion in infinite extensions L of a number field K for which the Galois group Gal(L/K) is a compact l-adic Lie group.

Original languageEnglish (US)
Pages (from-to)647-657
Number of pages11
JournalMathematics of the USSR - Izvestija
Volume38
Issue number3
DOIs
StatePublished - Jun 30 1992

Fingerprint

Abelian Variety
Endomorphisms
Number field
Torsion
Galois group

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{7a26e3efffd64ce7b900395af9a5fd69,
title = "Torsion and endomorphisms of abelian varieties over infinite extensions of number fields",
abstract = "The author studies abelian varieties with infinite torsion in infinite extensions L of a number field K for which the Galois group Gal(L/K) is a compact l-adic Lie group.",
author = "Zarkhin, {Yuriy G.}",
year = "1992",
month = "6",
day = "30",
doi = "10.1070/IM1992v038n03ABEH002219",
language = "English (US)",
volume = "38",
pages = "647--657",
journal = "Izvestiya Mathematics",
issn = "1064-5632",
publisher = "IOP Publishing Ltd.",
number = "3",

}

Torsion and endomorphisms of abelian varieties over infinite extensions of number fields. / Zarkhin, Yuriy G.

In: Mathematics of the USSR - Izvestija, Vol. 38, No. 3, 30.06.1992, p. 647-657.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Torsion and endomorphisms of abelian varieties over infinite extensions of number fields

AU - Zarkhin, Yuriy G.

PY - 1992/6/30

Y1 - 1992/6/30

N2 - The author studies abelian varieties with infinite torsion in infinite extensions L of a number field K for which the Galois group Gal(L/K) is a compact l-adic Lie group.

AB - The author studies abelian varieties with infinite torsion in infinite extensions L of a number field K for which the Galois group Gal(L/K) is a compact l-adic Lie group.

UR - http://www.scopus.com/inward/record.url?scp=33746829545&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33746829545&partnerID=8YFLogxK

U2 - 10.1070/IM1992v038n03ABEH002219

DO - 10.1070/IM1992v038n03ABEH002219

M3 - Article

VL - 38

SP - 647

EP - 657

JO - Izvestiya Mathematics

JF - Izvestiya Mathematics

SN - 1064-5632

IS - 3

ER -